# SDR QXEA0003150

- Difficulty date: November 28, 2000
- Submitted: December 2, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- Aircraft time: 32,367 hours, 39,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: XB864041
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAT-EXIT SIGN MOUNTED ON WALL NEXT TO SEAT 8E IS MISSING. REMOVED AND REPLACED EXIT SIGN MOUNTED NEXT TO SEAT 8E. OPERATIONAL CHECK GOOD AIRCRAFT RETURNED TO SERVICE.
